# SDR 2025FA0000688

- Difficulty date: October 7, 2025
- Submitted: October 7, 2025
- Operation: General aviation
- Aircraft: N540SF
- Make and model: Bolkms BK117D3
- Aircraft serial: 21230
- Aircraft time: 1,086 hours, 2,740 cycles
- Engine: Tmeca ARRIEL2E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Modulating Valve
- Part number: 0292950800
- Part serial: 6239
- Condition: Out Of Adjust
- Location: Nr 1
- Part time: 1,086 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE START WITH A PATIENT ON BOARD THE NR 1 ENGINE WOULD NOT START.  AFTER 2 FAILED ATTEMPTS MX WAS CONTACTED.  FOUND A FAULTY ADJUSTED VALVE ASSEMBLY.
